# SDR SWAA2023011183997

- Difficulty date: December 20, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LWR SKIN HSS 193 CRACKED,  FOUND TO BE 10' FROM L/E AND .6' IN LENGTH.   REMOVED CRACK DAMAGE IAW SRM 55-10-01-2R-11. STEP 4. B.  HF INSPECTED CUT OUT AREA IAW NDTM PART 6 51-00-00, PROCEDURE 23.  NO CRACKS NOTED.   FABRICATED A REPAIR DOUBLER, FILLER & APPLIED CHEMICAL CONVERSION COATING TO REPAIR AND BARE SURFACES IAW SRM 55-10-01-2R-11, STEP 4.F - M.   APPLIED PRIMER TO REPAIR & BARE SURFACES OF SKIN.   INSTALLED COUNTERSINK REPAIR WASHERS AS NECESSARY IAW SRM 55-10-01-2R-11 STEP 4.N (1 - 3) & P(1).  INSTALLED REPAIR  & APPLIED SEALANT IAW SRM 55-10-01-2R-11 STEP 4.O - Q.    INSTALLED PANEL 331BZ IAW AMM 20-50-11-910-801.
